MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC MAGNESIUM

ABBOTT MANUFACTURING INC MAGNESIUM
Catalog Number 07D70-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.This event is also being submitted against a second suspect medical device in manufacturer's report number 1628664-2019-00449.
 
Event or Problem Description
The customer observed a falsely elevated magnesium result on the architect c4000 analyzer.The following data was provided (mg/dl): pt 2 initial 6.95, repeat 3.4, 2.2.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
On (b)(4) 2019 this was removed as a suspect medical device.Manufacturer report 1628664-2019-00449 will contain all product evaluation and follow up information.

Brand Name
MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8717218
Report Number1628664-2019-00448
Device Sequence Number2003591
Product Code JGJ
UDI-Device Identifier00380740012922
UDI-Public00380740012922
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07D70-21
Device Lot Number45722UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/01/2019
Supplement Date Received by Manufacturer06/25/2019
Initial Report FDA Received Date06/20/2019
Supplement Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER; ARCHITECT C4000 ANALYZER; LN 02P24-40 SN (B)(4); LN 02P24-40 SN (B)(4)